MathSciNet Relay Station
MathSciNet bibliographic data
MR1742228 (2001c:47068) 47H11 (47H04 47H09 47H10)
Väth, Martin Fixed point theorems and fixed point index for countably condensing maps. Topol. Methods Nonlinear Anal. 13 (1999), no. 2, 341–363.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement